# SDR UPS803563

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 55603501
- Condition: Corroded
- Location: Fs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON BELT FRAME F.S. 1240, LONGERON 36.  REPAIRED IAW SRM 53-2-0,51-1-20D.
